# SDR CALA2025082708188

- Difficulty date: August 21, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347220924500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WET AREA SEAT TRACK -1292 AT FR64-66 IS CORRODED.   REMOVED  SEAT TRACK, -1292 FR 64-66 IAW A320 SRM 51-42-11/0 01 REV 154 REPLACED BEAM-SEAT TRACK -1292 FR64-66 IAW A320 SRM 5 1-42-11/001 REV 154
